# SDR ARWA980728

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE TEMPORARY REPAIR AT FS 55.000 BETWEEN L- 33L AND L-34L.  REMOVED TEMPORARY REPAIR FABRICATED REPAIR PARTS IAW DC-8 SRM 53-2-1, 53-3-3, 51-1-4.  TREATED PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11, 51-1-2, 51-1-20D REF WORK ORDER 020663 NR CONTROL NR 4004.
